-76%
OFF RRP!
Reduced price! Cetirizine Hydrochloride 10mg - 30 Tablets - Alternative to Zirtek View larger

Cetirizine Hydrochloride 10mg - 30 Tablets - Alternative to Zirtek WOW! You save 76%!

5060013940736

New

Cetirizine 10mg Tablets 30 - Cetirizine is used to relieve symptoms of hay fever, seasonal allergy, and allergy to other substances (such as dust mites, animal dander)

  • Same active ingredient as the brand Zirtek Relief

More details

£ 2.99

-£ 10.00

Original price was:
£ 12.99!

More info

  • Adults and children over 6 years: The usual dose is one tablet once daily.
  • Patients with liver or kidney problems: Swallow whole with a glass of water. Do not exceed the daily dose.
  • These tablets are not intended for children under the age of 6 years.
    Caution:
    You should carefully read all product packaging and labels prior to use
     
    Do not take If:
  • You are hypersensitive (allergic) to cetirizine or any other antihistamine or any of the other ingredients of Cetirizine Tablets.
  • You are breast-feeding.

 

Take special care with Cetirizine Tablets if:

 

You have ever had liver or kidney problems. In this case please consult a pharmacist or your doctor, as your daily dose may need to be reduced.

 

Pregnancy:

 

If you are pregnant or likely to become pregnant, ask your doctor or pharmacist for advice before taking any medicine.

 

Driving and using machines:

 

These tablets might make you feel drowsy; if you are affected, do not drive or operate any tools or machines.

 

Important information about some of the ingredients of Cetirizine Tablets:

 

This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

 

Taking Cetirizine Tablets with alcohol

 

Alcohol should be avoided while taking these tablets since the effects of alcohol may be increased (e.g. increased drowsiness and lack of co-ordination).

 

Taking other medicines:

 

Please inform your doctor or pharmacist if you are taking or have recently taken any other medicines, even those not prescribed.

30 other products in the same category: